I have a b-12 defficiency that I am takeing b-12 injections for. Been 9 months and i am still haveing problems. Things have gotten alot better since then but I get the severe nervous feelings inside that i cannot shake. I don't know if its a histamine thing with allergies or the b-12 deff.
I take nerve meds and stomach meds. The dr. told me my b-12 isn't building up and it could take up to 2 years. I am so tired of the roller coaster ride, up and down, and the nervousness isnt a panic attack, it just comes on everyday then by night its better, and after b-12 shot by the 2cd week it gets better only to come back again. I have alot of sinus drainage so can histamine do this to you? I also have stomach problems, can't eat much just meat and potatoes, if i eat other things I get these feelings along w/ pressure in chest and bloating, so I don't eat much. neg. celiac test. It's like my body has reactions to something, but what? can someone please tell me if it could be other vitamine deficiencies or what??? meds ativan, visaril, prevacid
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?